Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 108043, 10 pages
Research Article

Three-Field Modelling of Nonlinear Nonsmooth Boundary Value Problems and Stability of Differential Mixed Variational Inequalities

Institut für Mathematik und Rechneranwendung, Universität der Bundeswehr München, 85577 Neubiberg/München, Germany

Received 29 December 2012; Accepted 15 March 2013

Academic Editor: Donal O'Regan

Copyright © 2013 J. Gwinner. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Jian-Lin Jiang, Saeed Assani, Kun Cheng, and Xiao-Xing Zhu, “A Heuristic Algorithm for Constrained Multi-Source Location Problem with Closest Distance under Gauge: The Variational Inequality Approach,” Abstract and Applied Analysis, vol. 2013, pp. 1–15, 2013. View at Publisher · View at Google Scholar
  • J. Gwinner, and M. Thalhammer, “Full Discretisations for Nonlinear Evolutionary Inequalities Based on Stiffly Accurate Runge-Kutta and hp-Finite Element Methods,” Foundations of Computational Mathematics, vol. 14, no. 5, pp. 913–949, 2014. View at Publisher · View at Google Scholar
  • Xing Wang, Ya-wei Qi, Chang-qi Tao, and Nan-jing Huang, “A class of differential fuzzy variational inequalities in finite-dimensional spaces,” Optimization Letters, 2016. View at Publisher · View at Google Scholar